Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Involutions with fixed point set of constant codimension


Author: Koichi Iwata
Journal: Proc. Amer. Math. Soc. 83 (1981), 829-832
MSC: Primary 57R85; Secondary 57S17
DOI: https://doi.org/10.1090/S0002-9939-1981-0630030-4
MathSciNet review: 630030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cobordism classes of manifolds admitting involutions with fixed point set of codimension 5 are determined by means of Stiefel-Whitney classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 57S17

Retrieve articles in all journals with MSC: 57R85, 57S17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630030-4
Article copyright: © Copyright 1981 American Mathematical Society